# SDR CHQA201100486

- Difficulty date: December 14, 2011
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N562RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145451
- Aircraft time: 23,606 hours, 18,944 cycles
- Engine: Allsn AE3007A
- Engine time: 24,334 hours, 17,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100865
- Part serial: C00246
- Condition: Discharged
- Location: Cabin
- Part time: 10,008 hours, 7,771 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE EMERGENCY AISLE LIGHTS FROM THE ROW 8 TO ROW 12.  MAINTENANCE REPLACED THE NUMBER 3 EMERGENCY BATTERY.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
